# SDR AMTA200401071

- Difficulty date: August 22, 2004
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N561TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 33526
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS STATUS MESSAGE L STRUT OH DET 1 DISPLAYED.  PERFORMED FIM 26-12-00 BLOCK 1 NO DEFECTS ALSO RAN NR 1 ENGINE FOR SEVERAL MINUTES.  (M)
